# SDR FDEA201611013783

- Difficulty date: November 1, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT BS 595 TEE LONGERON 39R FOUND CRACKED.   REMOVED AND REPLACED THE TEE IAW DWG SR10530064 AND EA 8-5310-T0329368.
